# SDR DALA2024012401070

- Difficulty date: January 22, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 10,053 hours, 4,691 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK #5 LOWER AFT SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK. REF AA 5742-01028-02B. LIAISON ENG. SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. REPAIRED R/H SLAT TRACK #5 LOWER AFT SURFACE PER ERA 60805-14AD, REV. B. AND PRI REV. ORIG. AND REV. 1. DOCUMENTS MATCHED. ASSOCIATED AA 5742-01028 ADDED FOR AC 8130 ASSOCIATED ER/A 14-608035 ADDED FOR AC 8130. (LP# 0165859)
